# SDR SWAA2020032442779

- Difficulty date: March 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET CRACKED BS 500D STR 19L WL 195         FCB GUSSET AT BS 500D STR 19L REMOVED AND REPLACED IAW SRM 51-40-02.
